# SDR USAA2012081000010

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,397 hours, 20,992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: SC47005
- Part serial: 5161
- Condition: Malfunctioned
- Location: Rudder
- Part time: 3,125 hours, 2,276 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER RANDOMLY AND BRIEFLY KICKS RIGHT YAWING THE AIRCRAFT NOTICEABLY.  REMOVED AND REPLACED YAW DAMPER ACTUATOR SERVO NR 1.  PERFORMED SATISFACTORY CAT 3 AUTOLAND TEST IAW AMM 27-97-00-710-001.
